# SDR IPXA2019021839158

- Difficulty date: February 18, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 32,468 hours, 22,201 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N53616
- Condition: Damaged
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, PANEL 252XEF REQUIRES FAB. FABBED PANEL 252XEF FORM 5024N40000-G BATCH 33550636 AND STEP CUT PER SREO B757-5320-9692-K.
